Prof. Martin Man Chun LI

Associate Professor
BSc (The Chinese University of Hong Kong)
PhD (Stanford University)

Prof. Martin Man Chun LI
Room 236, Lady Shaw Building,
The Chinese University of Hong Kong,
Shatin, N.T., Hong Kong

(852) 3943 1851

Fields of Interest:
Geometric Analysis, Geometric Partial Differential Equations, General Relativity

Selected Publications:
  1. Min-max theory for free boundary minimal hypersurfaces I: regularity theory
    (joint work with X. Zhou)
    J. Differential Geom.

  2. Curvature estimates for stable free boundary minimal hypersurfaces (joint work with Q. Guang and X. Zhou)
    J. Reine Angew. Math. 759 (2020), 245-264

  3. A general existence theorem of embedded minimal surfaces with free boundary
    Comm. Pure Appl. Math. 68 (2015), no. 2, 286-331

  4. Compactness of the space of embedded minimal surfaces with free boundary in three-manifolds with nonnegative Ricci curvature and convex boundary
    (joint work with A. Fraser)
    J. Differential Geom. 96 (2014), no. 2, 183-200


Course Code Course Title Academic Year Term
MATH6021 Topics in Geometry I 2020/21 1
MATH2050C Mathematical Analysis I 2020/21 2
MATH5061 Riemannian Geometry I 2020/21 2